# SDR M7K2008F00052

- Difficulty date: April 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N822MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4142
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7700 · Engine Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Part time: 4,687 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE CHIP WARNING LIGHT ILLUMINATED.  AN UNEVENTFUL PRECAUTIONARY LANDING TO FIRST SUITABLE SPOT PERFORMED.  ALL ENGINE CHIP DETECTORS WERE INSPECTED FOR ABNORMAL METAL.  ONE, NOT RECOVERABLE, HAIRLIKE SLIVER, FOUND ON THE ELECTRICITY WIRED DETECTOR WAS REMOVED.  GROUND PENALTY RUN COMPLETED.  NO DEFECT FOUND.  SUSPECT SLIVER GENERATED DURING ASSEMBLY OR NORMAL OPERATION.  NO FURTHER CHIPS FOUND UP THE DATE OF THIS REPORT.  INITIAL DATE OF CHIP WAS MARCH 20, 2008.  75+ ENGINE HRS ELAPSED SINCE OCCURRENCE WITH NO FURTHER PROBLEM REPORTED.  (K)
